# SDR UPS97222625

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6010069
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER CHORD OF FLOORBEAM BS 1130 LBL 10 TO 40 WL 202.  REMOVED AND REPLACED LWR CHORD BS 1130 LBL 10 TO 40 WL 202 IAW EWO 97-2120 FILE NR 727-53-1890 UPS.
